Stability of stationary waves for a quasilinear Schrödinger equation in space dimension 2
Mathieu Colin
Advances in Differential Equations,
Volume 8, Number 1 (2003), 1-28
A uniform convergence theorem for singular limit eigenvalue problems
Masaharu Taniguchi
Advances in Differential Equations,
Volume 8, Number 1 (2003), 29-54
On the instability of solitary waves solutions of the generalized Benjamin equation
Jaime Angulo Pava
Advances in Differential Equations,
Volume 8, Number 1 (2003), 55-82
The Cahn-Hilliard equation with dynamic boundary conditions
Reinhard Racke and Songmu Zheng
Advances in Differential Equations,
Volume 8, Number 1 (2003), 83-110
On the structure of positive radial solutions for quasilinear equations in annular domains
Haiyan Wang
Advances in Differential Equations,
Volume 8, Number 1 (2003), 111-128
Homotopy invariance of parameter-dependent domains and perturbation theory for maximal monotone and m-accretive operators in Banach spaces
Athanassios G. Kartsatos and Jing Lin
Advances in Differential Equations,
Volume 8, Number 2 (2003), 129-160
Asymptotic behaviour of solutions of the equation
$u_t = \Delta \log \, u$ near the extinction time
Shu-Yu Hsu
Advances in Differential Equations,
Volume 8, Number 2 (2003), 161-187
Optimal estimates of norms of fast controls in exact null controllability of two non-classical abstract parabolic systems
R. Triggiani
Advances in Differential Equations,
Volume 8, Number 2 (2003), 189-229
Global solutions to a generalized Cahn-Hilliard equation with viscosity
Elena Bonetti, Wolfgang Dreyer, and Giulio Schimperna
Advances in Differential Equations,
Volume 8, Number 2 (2003), 231-256
On a class of singular elliptic problems with first order terms
Didier Smets and Alberto Tesei
Advances in Differential Equations,
Volume 8, Number 3 (2003), 257-278
Travelling fronts for monostable reaction-diffusion systems with gradient-dependence
E. C. M. Crooks
Advances in Differential Equations,
Volume 8, Number 3 (2003), 279-314
Bifurcation results for quasilinear elliptic systems
N. M. Stavrakakis and N. B. Zographopoulos
Advances in Differential Equations,
Volume 8, Number 3 (2003), 315-336
A homotopy along p for systems with a vector p-Laplace operator
M. García-Huidobro, R. Manásevich, and J. R. Ward
Advances in Differential Equations,
Volume 8, Number 3 (2003), 337-356
Weighted Lq-Helmholtz decompositions in infinite cylinders and in infinite layers
Reinhard Farwig
Advances in Differential Equations,
Volume 8, Number 3 (2003), 357-384
On time-local solvability of the Navier-Stokes equations in Besov spaces
Okihiro Sawada
Advances in Differential Equations,
Volume 8, Number 4 (2003), 385-412
Some parabolic problems with unbounded coefficients of nonhomogeneous rates
Radjesvarane Alexandre, M. Assunta Pozio, and Alice Simon
Advances in Differential Equations,
Volume 8, Number 4 (2003), 413-442
Exponential stabilization of a coupled system of Korteweg-de Vries equations with localized damping
E. Bisognin, V. Bisognin, and G. Perla Menzala
Advances in Differential Equations,
Volume 8, Number 4 (2003), 443-469
Exact boundary controllability in thermoelasticity with memory
Jaime E. Muñoz Rivera and Maria Grazia Naso
Advances in Differential Equations,
Volume 8, Number 4 (2003), 471-490
Decomposition of spectral asymptotics for Sturm-Liouville equations with a turning point
Paul A. Binding, Patrick J. Browne, and Bruce A. Watson
Advances in Differential Equations,
Volume 8, Number 4 (2003), 491-511
A priori estimates for nonlinear elliptic complexes
Tadeusz Iwaniec, Lucia Migliaccio, Gioconda Moscariello, and Antonia Passarelli di Napoli
Advances in Differential Equations,
Volume 8, Number 5 (2003), 513-546
Concentration phenomena in elliptic problems with critical and supercritical growth
Riccardo Molle and Angela Pistoia
Advances in Differential Equations,
Volume 8, Number 5 (2003), 547-570
Some near critical problems
E. N. Dancer
Advances in Differential Equations,
Volume 8, Number 5 (2003), 571-594
Semilinear wave equations on the Schwarzschild manifold. I. Local decay estimates
P. Blue and A. Soffer
Advances in Differential Equations,
Volume 8, Number 5 (2003), 595-614
Universal blow-up rates for a semilinear heat equation and applications
Júlia Matos and Philippe Souplet
Advances in Differential Equations,
Volume 8, Number 5 (2003), 615-639
A family of sharp inequalities for Sobolev functions
Pedro M. Girão
Advances in Differential Equations,
Volume 8, Number 6 (2003), 641-671
The regular attractor for the reaction-diffusion system with a nonlinearity rapidly oscillating in time and its averaging
M. Efendiev and S. Zelik
Advances in Differential Equations,
Volume 8, Number 6 (2003), 673-732
Hamilton-Jacobi equations with measurable dependence on the state variable
Fabio Camilli and Antonio Siconolfi
Advances in Differential Equations,
Volume 8, Number 6 (2003), 733-768
Nonlinear eigenvalue problems arising in earthquake initiation
Ioan R. Ionescu and Vicentiu Radulescu
Advances in Differential Equations,
Volume 8, Number 7 (2003), 769-786
Blowup behavior of solutions to the rescaled JÀger-Luckhaus system
Takasi Senba and Takashi Suzuki
Advances in Differential Equations,
Volume 8, Number 7 (2003), 787-820
Wentzell boundary conditions in the context of Dirichlet forms
Hendrik Vogt and Jürgen Voigt
Advances in Differential Equations,
Volume 8, Number 7 (2003), 821-842
Ultracontractivity and convergence to equilibrium for supercritical quasilinear parabolic equations on Riemannian manifolds
Matteo Bonforte, Fabio Cipriani, and Gabriele Grillo
Advances in Differential Equations,
Volume 8, Number 7 (2003), 843-872
Stability for a system of wave equations of Kirchhoff with coupled nonlinear and boundary conditions of memory type
J. Ferreira and M. L. Santos
Advances in Differential Equations,
Volume 8, Number 7 (2003), 873-896
Remarks on the Dirichlet and state-constraint problems for quasilinear parabolic equations
Guy Barles and Francesca Da Lio
Advances in Differential Equations,
Volume 8, Number 8 (2003), 897-922
Weak and strong maximum principles for semicontinuous functions
Patrick J. Rabier
Advances in Differential Equations,
Volume 8, Number 8 (2003), 923-960
Generalized characteristics and the uniqueness of entropy solutions to zero-pressure gas dynamics
Jiequan Li and Gerald Warnecke
Advances in Differential Equations,
Volume 8, Number 8 (2003), 961-1004
On the solutions of the renormalized equations at all orders
R. M. Temam and D. Wirosoetisno
Advances in Differential Equations,
Volume 8, Number 8 (2003), 1005-1024
Classifying smooth supersolutions for a general class of elliptic boundary value problems
Julián López-Gómez
Advances in Differential Equations,
Volume 8, Number 9 (2003), 1025-1042
Homoclinic orbits of slowly periodically forced and weakly damped beams resting on weakly elastic bearings
Flaviano Battelli and Michal Feckan
Advances in Differential Equations,
Volume 8, Number 9 (2003), 1043-1080
On subcriticality assumptions for the existence of ground states of quasilinear elliptic equations
Alberto Ferrero and Filippo Gazzola
Advances in Differential Equations,
Volume 8, Number 9 (2003), 1081-1106
Multiple solutions for perturbed indefinite semilinear elliptic equations
Paola Magrone and Silvia Mataloni
Advances in Differential Equations,
Volume 8, Number 9 (2003), 1107-1124
Study of self-similarity for the fast-diffusion equation
Raúl Ferreira and Juan Luis Vázquez
Advances in Differential Equations,
Volume 8, Number 9 (2003), 1125-1152
Nonlinear degenerate prabolic equations with singular lower-order term
Jerome A. Goldstein and Ismail Kombe
Advances in Differential Equations,
Volume 8, Number 10 (2003), 1153-1192
Null-form estimates and nonlinear waves
Joachim Krieger
Advances in Differential Equations,
Volume 8, Number 10 (2003), 1193-1236
Existence and nonexistence of nontrivial solutions of semilinear fourth- and sixth-order differential equations
Julia V. Chaparova, Lambertus A. Peletier, and Stepan A. Tersian
Advances in Differential Equations,
Volume 8, Number 10 (2003), 1237-1258
Exact estimates for the classical solutions to the free-boundary problem in the Hele-Shaw cell
Stanislav Antontsev, César Gonçalves, and Anvarbek Meirmanov
Advances in Differential Equations,
Volume 8, Number 10 (2003), 1259-1280
A transmission problem for fluid-structure interaction in the exterior of a thin domain
G. C. Hsiao and N. Nigam
Advances in Differential Equations,
Volume 8, Number 11 (2003), 1281-1318
Existence and multiplicity results for a class of Schrödinger equations with indefinite nonlinearities
David G. Costa and Hossein Tehrani
Advances in Differential Equations,
Volume 8, Number 11 (2003), 1319-1340
Continuity of weak solutions of a singular parabolic equation
Ugo Gianazza and Vincenzo Vespri
Advances in Differential Equations,
Volume 8, Number 11 (2003), 1341-1376
Existence and uniqueness for $L^1$ data of some elliptic equations with natural growth
Sergio Segura de León
Advances in Differential Equations,
Volume 8, Number 11 (2003), 1377-1408
The mixed Cauchy-Dirichlet problem for a viscous Hamilton-Jacobi equation
Said Benachour and Simona Dabuleanu
Advances in Differential Equations,
Volume 8, Number 12 (2003), 1409-1452
Boundary layer for a penalization method for viscous incompressible flow
Gilles Carbou and Pierre Fabrie
Advances in Differential Equations,
Volume 8, Number 12 (2003), 1453-1480
On local controllability of Navier-Stokes equations
Viorel Barbu
Advances in Differential Equations,
Volume 8, Number 12 (2003), 1481-1498
Analysis of strong solutions for
the equations modeling the motion of a rigid-fluid system in a bounded domain
Takéo Takahashii
Advances in Differential Equations,
Volume 8, Number 12 (2003), 1499-1532